Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red rashes on left calf muscle, itching, turning black, spreading. On calsoft lotion. Treatment?

Hi Doctors, Initially, had itching and it produced more rashes/red patches near my left leg calf muscle . The Itching sensation got more and more and red patches in skin became Black in colour. I thought that ll end there, but from Calf muscle it came up to thigh s and spreaded to Right leg also. Due to itching, i ve started applying CALSOFT Lotion. Please suggest me, if there is any food items, i need to avoid.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The condition can be tinea corporis,granuloma annulare,contact dermatitis etc.

A visit to your primary care children specialist or dermatologist will be required for proper diagnosis.
Till the time you can apply antifungal cream like clotrimazole cream over the affected area and take antihistaminic tablet like cetirizine .
Hope this helps.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor